# SDR CA190327023

- Difficulty date: March 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Dc Power Center
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AT FL450 , CYAN ELECTRICAL FAULT, AND WHITE MESSAGES L BATT OFF, R BATT OFF, L GEN OFF, AND R GEN OFF POSTED. APU GEN DID NOT IMMEDIATELY COME ONLINE AFTER APU START. AIRCRAFT DIVERTED FOR LANDING  REMOVE AND INSTALL TO RE-SEAT EACH PROTECTION CARD SEVERAL TIMES WHICH WAS ACCOMPLISHED IN ACCORDANCE WITH BOMBARDIER CHALLENGER 300 MAINTENANCE MANUAL 24-61-11. ACCOMPLISHED SB100-24-25 `SPECIAL CHECK REWORK/ DC POWER CENTER (DCPC) SYSTEM-CLEAN THE CONNECTORS OF THE LEFT AND RIGHT DCPC` IN ORDER TO ENSURE ALL DCPC LOGIC CARDS CONNECTIONS ARE CLEANED AND CARDS ARE PROPERLY SEATED. REMOVED, CLEANED AND REINSTALLED THE APU GCU AND PROTECTION CARDS IN ACCORDANCE WITH MAINTENANCE MANUAL 24-64-13. COMPLIED WITH DFDR DOWNLOAD AS REQUESTED BY MX CONTROL.
